# SDR CA080716003

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 17,836 hours
- Engine: Lyc LTS101*
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 417157001
- Condition: Cracked
- Location: Fuel Filter
- Part time: 790 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED DURING ENGINE VISUAL INSPECTION ON THE HIGH PRESSURE FUEL ASSEMBLY SUPPORT, CRACK ON THE TOP HOLDING HOLE, FROM HOLE TO THE EDGE OF SUPPORT.
